By the same authors

From the same journal

From the same journal

Optimal zone for bandwidth selection in semiparametric models

Research output: Contribution to journalArticle

Standard

Optimal zone for bandwidth selection in semiparametric models. / Li, Jialiang; Zhang, Wenyang; Wu, Zhengxiao.

In: Journal of Nonparametric Statistics, Vol. 23, No. 3, 09.2011, p. 701-717.

Research output: Contribution to journalArticle

Harvard

Li, J, Zhang, W & Wu, Z 2011, 'Optimal zone for bandwidth selection in semiparametric models', Journal of Nonparametric Statistics, vol. 23, no. 3, pp. 701-717.

APA

Li, J., Zhang, W., & Wu, Z. (2011). Optimal zone for bandwidth selection in semiparametric models. Journal of Nonparametric Statistics, 23(3), 701-717.

Vancouver

Li J, Zhang W, Wu Z. Optimal zone for bandwidth selection in semiparametric models. Journal of Nonparametric Statistics. 2011 Sep;23(3):701-717.

Author

Li, Jialiang ; Zhang, Wenyang ; Wu, Zhengxiao. / Optimal zone for bandwidth selection in semiparametric models. In: Journal of Nonparametric Statistics. 2011 ; Vol. 23, No. 3. pp. 701-717.

Bibtex - Download

@article{ae59937bcd7d459cb8889e8f8442cbde,
title = "Optimal zone for bandwidth selection in semiparametric models",
author = "Jialiang Li and Wenyang Zhang and Zhengxiao Wu",
year = "2011",
month = sep,
language = "English",
volume = "23",
pages = "701--717",
journal = "Journal of Nonparametric Statistics",
issn = "1048-5252",
publisher = "Taylor and Francis Ltd.",
number = "3",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Optimal zone for bandwidth selection in semiparametric models

AU - Li, Jialiang

AU - Zhang, Wenyang

AU - Wu, Zhengxiao

PY - 2011/9

Y1 - 2011/9

UR - http://www.scopus.com/inward/record.url?scp=80052303781&partnerID=8YFLogxK

M3 - Article

VL - 23

SP - 701

EP - 717

JO - Journal of Nonparametric Statistics

JF - Journal of Nonparametric Statistics

SN - 1048-5252

IS - 3

ER -